MAUDE Adverse Event Report: Orthofix Srl FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1180-F-245

Orthofix Srl FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1180-F-245
Model Number FITBONE
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow up report will be submitted.
 
Event or Problem Description
As per reporter, during treatment for right femur lengthening, the fitbone nail stopped lengthening.As per reporter the patient underwent a revision procedure on (b)(6) 2026 to add an external fixator and continue with lengthening.
 
Event or Problem Description
As per reporter, on (b)(6) 2026 the nail was replaced.
 
Additional Manufacturer Narrative
Section b5 and d4 have been updated.Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow up report will be submitted.

Brand Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1180-F-245
Common Device Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1180-F-245
Manufacturer (Section D)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key24825651
Report Number9680825-2026-00017
Device Sequence Number18433831
Product Code HSB
UDI-Device Identifier18053340343947
UDI-Public18053340343947
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number60001404
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer03/18/2026
03/18/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/15/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale